Semigroups of Strong Endomorphisms of Infinite Graphs and Hypergraphs

  • E. A. Bondar’

Abstract

We define a class of infinite undirected graphs and a class of infinite $n$-regular hypergraphs and prove that any semigroup of all strong endomorphisms of the graphs and hypergraphs from these classes is isomorphic to the wreath product of a transformation monoid and a small category. We establish the criterional conditions for the regularity of the semigroup of strong endomorphisms of infinite $n$-regular hypergraphs.
Published
25.06.2013
How to Cite
Bondar’E. A. “Semigroups of Strong Endomorphisms of Infinite Graphs and Hypergraphs”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 743–754, http://umj.imath.kiev.ua/index.php/umj/article/view/2459.
Section
Research articles